# SDR USAA050734

- Difficulty date: May 25, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Door Frame
- Part time: 41,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - UPPER CAP, 3.1 INCH L X .5 INCH W X .2 INCH D; CORROSION, NO LEVEL OR TASK AFT CARGO DOOR LOWER SILL FROM AFT TO FWD DOOR CUTOUT.  REMOVED AND REPLACED UPPER CAP.  (K)
